# SDR 96ZZZX1068

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: S613566602
- Condition: Cracked
- Location: T/R Grbox Mt
- Component: S61356660011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A .75 INCH LONG CRACK WAS FOUND IN THE FORWARD RT ATTACHMENT MOUNT.  THIS HOUSING IS MANUFACTURED FROM MAGNESIUM WHICH REQUIRES A ROUTINE INSPECTION.  C/W SB 61B35-48 REPLACES THIS ITEM WITH AN ALUMINUM HOUSING WITH MUCH THICKER MOUNT LUGS.
